09-16-2002, 07:39 PM #1New Member
- Join Date
- Jul 2002
Strange thing happen today when injecting
Has anyone ever seen little spots of blood in the part that connects the needle and syringe after injecting. My buddy swears he pulled back and there was no blood. I know he didn't inject in a blood vein because I probably won't be alive right know. But how did the blood get in the needle? I did bleed alot after he pulled out but I don't think that matters. So can anyone tell me if I might have any side affects from what happened? Any thoughts on this would be helpful.
09-16-2002, 08:07 PM #2
you will be fine. Most likely you hit a vein while taking the needle out. Also, if you had injected into a vein you would live. Probably just get a small fever or so, feel sweaty nausious etc. What are you taking?
09-16-2002, 08:13 PM #3
It's happened to me also. No big deal bud. What probably happened was your buddy went through a vein while inserting the needle which then tried to fill the injection site. Then as the plunger bottomed out your buddy pressed harder to get out all the juice and as he relaxed to pull the needle out the plunger went back to original form creating a small suction and taking up some of the blood from the severed vein.
FYI you probably wouldn't die from injecting into a vein.
09-16-2002, 09:26 PM #4
Happens all the time.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)